# SDR UIEA2022042500386

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH BS 880 MOST INNER ROW OF FASTENER HOLES AT TENSION TIE TO FRAME ATTACHMENT LOWER HOLE CRACK WAS FOUND ON FWD CHANNEL RUNNING UP AND DOWN THRU THICKNESS.( STA 880 R/H TENSION TIE FWD CHANNEL 1EA FASTENER HOLE CRACK AREA REPAIRED IAW RI-53-00-15553 REV A. )
